# SDR DALA105975814

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 25,438 hours, 7,967 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

A/C 5814 FLT 2544 SEA-MSP:  ELECTRICAL BURNING SMELL WAS THOUGHT TO BE EMANATING FROM GALLEY NR 2.  CIRCUIT BREAKERS PULLED, SMELL GOT A BIT WORSE.  UTILITY BUS SWITCHES TURNED OFF, AND SMELL DISSIPATED.  LANDED AT DESTINATION, UNEVENTFULLY.  REPLACED EQUIPMENT COOLING FAN (B10), AND FILTER.  OPS CHECKED GOOD AND NO SMELL NOTED.
